# SDR SWIA20250418306

- Difficulty date: March 6, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SIDE POST LOWER AFT ATTACH FITTING IS CRACKED (MARKED)  (C-CHECK RO 04/17/2025)REMOVED AND INSTALLED 1EA NEW L/H WINDSHIELD SIDE POST SUPPORT ANGLE P/N 601R33235-3 PER CRJ200SRM 51-42-21 AND DWG 601R33007 REV -U. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
